Saturday, February 03, 2007

Random Thought - Anal Leakage

I was watching tv and saw a commercial for one of those medications like Zoloft. It had a huge list of side effects like dry mouth, insomnia, sexual side effects, nausea, sleepiness, etc. One of the side effects was "ANAL LEAKAGE". What a horrible side effect. What horrible juxtaposition of adjective and noun. Isn't there a better euphemism for "anal leakage"? Couldn't they have just said...diarea? (which to me isn't really much of a euphemism because it's a horrible word too...plus...diarea isn't a very desireable side effect to any medication...well, at least, to me it isn't) Anyway, Anal Leakage....how horrible.

(image from Latinboyz.com)

1 comment:

Jheck David said...

hello, tiggah! new reader here. so far, i'm loving it! :-)

anal leakage? that's new, ah! what was on my mind, though, was not diarrhea but something transmitted. hehehe...

btw, do you still know how to tagalog? sige nga! :-)